Motrin Super Strength Pain Relief Ibuprofen 400mg 45 Tablets

SKU: 061174 Category: Brand:
Brands:: Motrin

USD $16.49 CAD

Experience fast and effective relief from aches and pains with Motrin Super Strength Pain Relief Ibuprofen 400mg Tablets. Each tablet contains 400 milligrams of ibuprofen to relieve various types of pain, including headaches, menstrual cramps, cold and flu symptoms, sprains and strains, sore muscles, joint and back ache, toothaches, and muscle inflammation.

269 in stock

Share

Facebook
Twitter
Reddit
Email
WhatsApp
For customers in US. please read the notice here first.
Loading...

Description

Motrin Super Strength Pain Relief Ibuprofen 400mg Tablets

Motrin Super Strength Pain Relief Ibuprofen 400mg Tablets provide fast and effective relief from aches and pains. Each tablet contains 400 milligrams of ibuprofen, a powerful pain reliever that can alleviate various types of pain.

Key Features:

  • Relieves mild to moderate pain
  • 400 mg ibuprofen
  • Treats headache/migraine, menstrual cramps, cold and flu, sprains and strains, joint and back ache, toothache, and muscle inflammation
  • Easy to swallow

For adults and children over 12 years of age, take 1 tablet every 4 to 6 hours as needed, up to a maximum daily dose of 3 tablets. It is important not to exceed the recommended dosage and to consult a doctor or dentist if using this product for pain for more than 5 days or for fever for more than 3 days.

Side effects are more likely to occur at higher doses. Please refer to the product’s monograph or consult a healthcare provider for more detailed information, including reported side effects and contraindications.

Medicinal Ingredient: Ibuprofen 400mg

Non-Medicinal Ingredients (alphabetical): Carnauba wax, colloidal silicon dioxide, corn starch, FD&C Yellow No. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide.

Additional information

Item_id

061174

UPC

062600961174

Brand

Motrin